Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: the weight gain issue

Posted by harry on April 1, 1999, at 15:09:28

In reply to Re: the weight gain issue, posted by ruth on April 1, 1999, at 14:57:26

I read that in like one post in my "net travels".
I concentrated on the weight gain-ssri issue, with secondary weight loss after quitting/changing the meds..since this is what interested me.
I think that ones APETITE may change when quitting the med....what i expect is that the METABOLIC changes will reverse.
This exercise/eating well and watching the weight go UP is insane..i HATE it..and i end up occassionaly quitting exercise because i get so incredibly fed up.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:harry thread:4030